# SDR AALA20012043

- Difficulty date: November 12, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR SUPPORT STRUCTURE HAS CORROSION AT R-4 DOOR.  REPLACED FLOOR STRUCTURE AT R-4 DOOR PER 53-60-51-2.  (M)
